Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 5, 2007, 3:12 PM MDT. It took effect at Oct 6, 2007, 10:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2007, 3:12 PM MDT (21:12 UTC)
- In effect from
- Oct 6, 2007, 10:00 AM MDT
- Expired
- Oct 6, 2007, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 052112 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT FRI OCT 5 2007 ...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW MEXICO SATURDAY AFTERNOON... .AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL PERSIST INTO EARLY SATURDAY EVENING. NMZ004>007-010>013-060200- /O.NEW.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 312 PM MDT FRI OCT 5 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. SOUTH SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE SATURDAY MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY AFTERNOON. EXPECT THE STRONGEST WINDS SPEEDS ALONG THE LEE OF THE CENTRAL MOUNTAIN CHAIN AND OVER THE FAR NORTHEAST PLAINS. EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE INTERSTATE 40 AND INTERSTATE 25 CORRIDORS. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE THESE HAZARDOUS CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-060200- /O.CON.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 312 PM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH LATE THIS AFTERNOON WITH FREQUENT GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING ACROSS THE WEST CENTRAL MOUNTAINS AND THE FOUR CORNERS REGION. EXPECT STRONGEST WIND SPEEDS NEAR THE CONTINENTAL DIVIDE...AND ON THE DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING THE CHUSKA MOUNTAINS. EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE THESE HAZARDOUS CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ GUYER
3 follow-up statements
000 WWUS75 KABQ 060158 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 758 PM MDT FRI OCT 5 2007 ...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW MEXICO SATURDAY AFTERNOON... .AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL PERSIST INTO EARLY SATURDAY EVENING. NMZ001-008-060300- /O.EXP.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 758 PM MDT FRI OCT 5 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. SINCE SUNSET...WINDS AT LOWER ELEVATIONS HAVE DECREASED IN STRENGTH. EXCEPT FOR WINDY CONDITIONS THAT WILL PERSIST ON MOUNTAIN TOPS...WINDS AT LOWER ELEVATIONS WILL CONTINUE TO DECREASE FOR THE REMAINDER OF TONIGHT. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO RETURN TO WESTERN NEW MEXICO ON SATURDAY...AND ANOTHER WIND ADVISORY MAY BE ISSUED. PLEASE MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR FURTHER UPDATES. $$ NMZ004>007-010>013-061100- /O.CON.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 758 PM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE SATURDAY MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY AFTERNOON. EXPECT THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE EAST CENTRAL AND NORTHEAST PLAINS. BEWARE OF STRONG CROSSWINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 60 FROM DES MOINES TO CLAYTON...U.S. HIGHWAY 84 FROM I-25 TO I-40...AND U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. FURTHERMORE...BLOWING DUST WILL RESTRICT VISIBILITY BELOW ONE MILE AT TIMES...ESPECIALLY IN DUST PRONE LOCATIONS. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44
000 WWUS75 KABQ 060924 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 AM MDT SAT OCT 6 2007 ...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW MEXICO THIS AFTERNOON... .AN UPPER LEVEL TROUGH OVER SOUTHERN NEVADA WILL MOVE EASTWARD TOWARD NEW MEXICO THROUGHOUT THE DAY TODAY. WINDS WILL INCREASE FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND NORTHEAST PLAINS BY LATE MORNING...AND CONTINUE THROUGH EARLY EVENING BEFORE TAPERING OFF LATE THIS EVENING. NMZ004>007-010>013-061800- /O.CON.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 324 AM MDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 35 MPH LATE THIS MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY AFTERNOON. EXPECT THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...AND OVER THE EAST CENTRAL AND NORTHEAST PLAINS. IF DRIVING LARGE OR TALL VEHICLES...EXPECT STRONG CROSSWINDS ON ROADS ORIENTED NORTHWEST TO SOUTHEAST. THESE INCLUDE U.S. HIGHWAY 60 FROM DES MOINES TO CLAYTON... U.S. HIGHWAY 84 FROM I-25 TO I-40...AND U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. VISIBILITIES WILL BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY
000 WWUS75 KABQ 061800 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1200 PM MDT SAT OCT 6 2007 ...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW MEXICO THIS AFTERNOON... .AN UPPER LEVEL LOW PRESSURE SYSTEM OVER NEVADA AND UTAH WILL MOVE EASTWARD TOWARD NEW MEXICO DURING THE DAY TODAY. WINDS WILL INCREASE FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND NORTHEAST PLAINS DURING THE EARLY AFTERNOON...AND CONTINUE THROUGH THE EARLY EVENING BEFORE TAPERING OFF LATE THIS EVENING. NMZ004>007-010>013-070200- /O.CON.KABQ.WI.Y.0019.000000T0000Z-071007T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 1200 PM MDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... SOUTHWEST WINDS WILL CONTINUE TO INCREASE AND BECOME MORE WIDESPREAD DURING THE EARLY AFTERNOON HOURS. SUSTAINED WINDS OF UP TO 35 MPH CAN BE EXPECTED WITH FREQUENT GUSTS UP TO 50 MPH BY LATE AFTERNOON. EXPECT THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...AND OVER THE EAST CENTRAL AND NORTHEAST PLAINS. WINDS BETWEEN 30 AND 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH HAVE ALREADY BEEN MEASURED TODAY AT RATON AND LAS VEGAS. IF DRIVING LARGE OR TALL VEHICLES...EXPECT STRONG CROSSWINDS ON ROADS ORIENTED NORTHWEST TO SOUTHEAST. THESE INCLUDE U.S. HIGHWAY 60 FROM DES MOINES TO CLAYTON... U.S. HIGHWAY 84 FROM I-25 TO I- 40...AND U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. VISIBILITIES WILL BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 5, 2:55 PM MDT, 17 minutes earlier.
Area forecast discussion, Oct 5, 2:55 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT FRI OCT 5 2007 .DISCUSSION... CHALLENGES IN THE SHORT WILL BE NAILING DOWN LOCATION AND TIMING OF THE STRONGEST MID LEVEL WINDS SATURDAY AND TEMPS BEHIND DEPARTING UPPER LEVEL TROUGH. LATEST WATER VAPOR LOOP SHOWS UPPER LEVEL LOW OVER THE GREAT BASIN PROGRESSING SOUTHEASTWARD WITH 100-120 KNOT JETS TO THE WEST AND EAST. A SECONDARY JET MAX IS POSITIONED OVER N NM WITH THE RIGHT ENTRANCE REGION OVER SE NM. SFC WINDS HAVE INCR ACROSS MUCH OF THE STATE WITH NEAR WIND ADV CRITERIA ALONG THE LEE OF THE SANGRES. WINDS ARE STILL INCR OVER THE WIND ADV AREA IN ZONES 1 AND 8 SO LEFT HIGHLIGHTS GOING THRU 02Z. MODELS IN GENERAL AGREEMENT WITH THE EVOLN OF THE -3 TO -4 SIGMA H5 LOW OVER THE GREAT BASIN. NAM/GFS 700MB WIND FIELD INDICATES A 40-60 KNOT JET PUSHING ACROSS THE SW MTNS SAT MORNING AND SHEARING NE INTO THE NE PLAINS BY LATE AFT. WILL ISSUE A WIND ADV FOR AREAS E OF THE CENTRAL MTNS EXCLUDING THE FAR SE ZONES FROM 16Z-02Z. CHALLENGE IN THE SHORT TERM WILL BE LOCATION AND TIMING OF THIS FEATURE AND WHETHER THE ADV AREA WILL BE EXPANDED NW OR SE. WINDS MAY ALSO GO A LITTLE FURTHER THAN 02Z IN THE FAR NE PLAINS ALTHOUGH DECOUPLING MAY LIMIT DOWNWARD TRANSPORT. RAISED TEMPS SAT NIGHT A FEW DEGREES ACROSS MOST OF THE CENTRAL AND E SECTIONS OF THE STATE AS MOISTURE APPEARS TO LINGER SLIGHTLY LONGER THAN PREV MODEL RUNS AND EJECTION OF UPPER LOW HAS SLOWED AS WELL. COLDEST NIGHT OF THE SEASON SHOULD COME SUNDAY NIGHT WITH STRONG HIGH PRES BUILDING IN FROM THE NW WITH MUCH DRIER AIR FILTERING IN. WENT ABOVE ADJMET GUIDANCE OVER THE N MTNS WHERE LOWER TEENS WERE ADVERTISED. PLEASANT CONDITIONS WILL DEVELOP ACROSS THE STATE THROUGH MUCH OF NEXT WEEK WITH GENERALLY CLEAR SKIES AND SEASONABLE TEMPS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 67 39 60 / 10 30 5 0 GALLUP.......................... 50 65 32 61 / 5 10 0 0 GRANTS.......................... 48 70 33 62 / 5 5 0 0 GLENWOOD........................ 56 78 40 73 / 5 5 0 0 CHAMA........................... 42 62 29 52 / 20 20 20 20 LOS ALAMOS...................... 49 69 39 58 / 5 5 5 5 RED RIVER....................... 42 65 31 50 / 10 5 5 30 TAOS............................ 46 70 39 60 / 10 5 5 10 SANTA FE........................ 52 72 41 61 / 5 5 0 0 SANTA FE AIRPORT................ 52 75 42 64 / 5 5 0 0 ESPANOLA........................ 47 76 40 65 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 57 80 50 70 / 5 5 0 0 ALBUQUERQUE VALLEY.............. 54 82 47 72 / 5 5 0 0 ALBUQUERQUE FOOTHILLS........... 54 78 47 67 / 5 5 0 0 ALBUQUERQUE WEST MESA........... 54 80 48 69 / 5 5 0 0 SOCORRO......................... 55 84 48 74 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 51 73 40 62 / 5 5 0 0 MORIARTY/ESTANCIA............... 48 77 41 65 / 5 0 0 0 CARRIZOZO....................... 60 82 48 74 / 5 0 0 0 RUIDOSO......................... 54 73 45 66 / 10 0 0 0 RATON........................... 52 79 45 61 / 5 5 5 40 LAS VEGAS....................... 51 76 44 63 / 5 5 0 0 ROY............................. 56 80 49 66 / 5 5 5 10 CLAYTON......................... 59 84 52 68 / 10 10 10 30 SANTA ROSA...................... 57 86 50 76 / 5 5 0 0 TUCUMCARI....................... 64 88 57 79 / 10 10 5 0 FORT SUMNER..................... 61 86 54 78 / 10 10 0 0 CLOVIS.......................... 62 84 57 81 / 20 20 10 0 PORTALES........................ 61 87 55 82 / 20 20 10 0 ROSWELL......................... 64 88 60 86 / 10 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ004>007-010>013. WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ001-008. && GUYER
Hazardous weather outlook, Oct 5, 5:51 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT FRI OCT 5 2007 NMZ001>021-026-061200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 551 AM MDT FRI OCT 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE WEST CENTRAL MOUNTAINS AND NORTHWEST PLATEAU...EXPECT SOUTH WINDS INCREASING TO 35 MPH BY AFTERNOON WITH FREQUENT GUSTS TO 50 MPH. STRONGEST WINDS WILL BE OVER THE CONTINENTAL DIVIDE AND ON DOWNWIND SLOPES OF HIGHER TERRAIN INCLUDING THE CHUSKA MOUNTAINS OF SAN JUAN COUNTY. EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR. WIND SPEEDS WILL DECREASE GRADUALLY DURING THE LATE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WIND SPEEDS WILL REDEVELOP ON SATURDAY OVER THE NORTHEAST HIGHLANDS AND THE EASTERN AND NORTHEAST PLAINS. EXPECT SOUTH WINDS INCREASING TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH...AND LOCALLY POOR VISIBILITIES IN BLOWING DUST. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE DAY ON SUNDAY...WITH NO HAZARDOUS WEATHER EXPECTED FROM SUNDAY EVENING THROUGH THURSDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT HAZARDOUS WIND SPEEDS...WIND DAMAGE...OR POOR VISIBILITIES IN BLOWING DUST. SHY
In the hours before
Special weather statement, Oct 5, 2:01 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 201 PM MDT FRI OCT 5 2007 NMZ016-019-052045- CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 201 PM MDT FRI OCT 5 2007 ...STRONG THUNDERSTORM MOVING OVER RURAL EASTERN LINCOLN COUNTY... AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES NORTHEAST OF ARABELA. MOVEMENT WAS NORTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL LINCOLN COUNTY AND RURAL NORTH CENTRAL CHAVES COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 3:40 AM MDT | Wind Advisory | ABQ | 16 hr | |
| Oct 5, 2:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| Oct 5, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 51 min |
| Oct 5, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 62 min |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.